# SDR IPXA2020110662094

- Difficulty date: October 24, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Lt Wing Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING FIXED LEADING EDGE LOWER SKIN IS CRACKED AT STA XOS 774.85.  REPAIRED CRACKED LT WING FIXED LEADING EDGE LOWER SKIN AT STA XOS 774.85, IAW SRM 57-40-02 REPAIR 7 FIG 201.  (MAJOR)
